# SDR ASAA2021052734975

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,146 hours, 14,833 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RF95771
- Condition: Faulty
- Location: Nr 2 Eng Fuel
- Part time: 2,224 hours, 601 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RIGHT FUEL FILTER BYPASS LIGHT ILLUMINATED. GROUNDED - YES. REF TSR 710868 REMOVED AND REPLACED #2 ENG. FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW B737-800 AMM 73-34-01
